# SDR CALA9801608

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 BY .25 INCH PIECE OF SKIN CRACKED OUT BY NOSE COWL OF NR 3 ENGINE UPPER FORWARD END OF FIXED COWL.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 51-40-2, 51-10-2, 51-20-4, 51-30-2, AND MM 51-20-11.
